# SDR ASOA2013100809174

- Difficulty date: September 23, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,650 hours, 31,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE LBL 45 AT BS 605 ANGLE CRACKED AT FRAME.  REMOVED CRACKED ANGLE AND REPLACED WITH NEW.  LOCATED AND DRILLED FRAME ANGLE SECTION IAW SRM 51-42-21.  LOCATED AND DRILLED ANGLE IAW SRM 51-40-06 AND SRM 51-40-11.
